MathSciNet Relay Station
MathSciNet bibliographic data
MR1149861 11B13
Kirfel, Christoph Extremale asymptotische Reichweitenbasen. (German) [Extremal asymptotic range bases] Acta Arith. 60 (1992), no. 3, 279–288.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement